# SDR YENA2023092901148

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 43,589 hours, 28,680 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION(CPCP FINDING): CORROSION ON DOUBLER OF PREVIOUS REPAIR ON CENTER LH LONGITUDINAL BEAM BTW FR 19 & Y=230 AT FLOOR STRUCTURE (W1); DOUBLER OF PREVIOUS REPAIR ON CENTER LH LONGITUDINAL BEAM BTW FR 19 & Y=230LH AT FWD FLOOR STRUCTURE  (W1) WAS REPLACED PER ETI-190-23-648 REV. ORIGINAL & ETD 2010-190/1039 REV. ORIGINAL.REF TOMEXNR00161 FOR DETAILS.
